Title : A new family of mixed finite elements for the linear elastodynamic problem
Year : 2002
Type : paper in peer-reviewed journal
Authors : É. Bécache, P. Joly, C. Tsogka
Abstract : We construct and analyze a new family of quadrangular (in two dimensions) or cubic (in three dimensions) mixed finite elements for the approximation of elastic wave equations. Our elements lead to explicit schemes (via mass lumping), after time discretization, including in the case of anisotropic media. Error estimates are given for these new elements. Copyright © 2002 Society for Industrial and Applied Mathematics
Themes :
Reference : SIAM Journal on Numerical Analysis - vol. 39(6) (pp 2109-2132 )